# SDR REXA2015111101084

- Difficulty date: November 11, 2015
- Submitted: November 23, 2015
- Operation: Air carrier
- Aircraft: N8938A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7938
- Aircraft time: 24,104 hours, 21,449 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Chafed
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AILERON UPPER LE SKIN HAS 2 CHAFED AREAS AT OTBD HINGE.  INBD DAMAGE MEASURES APPROX 1.2"" LONG X 0.6"" WIDE X 0.010"" DEEP.  OTBD DAMAGE MEASURES APPROX .9"" LONG X 0.6"" WIDE X 0.020"" DEEP.  R & R UPPER LE SKIN IAW SRM 51-42-06 & 51-42-20.  LE PN CC670-13052-4.  UPPER LE SKIN REQUIRES PAINT.  PAINTED UPPER LE SKIN IAW SRM 51-25-01.  FIVE EACH RIVETS FOUND NOT ACCEPTABLE DUE TO BEING NAILED, TO SHORT OR NOT SHOT DOWN PROPERLY.  REMOVED FIVE EACH UNSERVICEABLE RIVETS & REPLACED WITH FIVE EACH NEW SERVICEABLE RIVETS IAW SRM 51-42-06.  INTERNAL FASTENER NEED PAINTED.  TOUCHED UP FASTENERS IAW SRM 51-25-16.
